RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2018, Volume 11, Issue 1, Pages 97–102 (Mi jsfu598)  

On some sufficient condition for the equality of multi-clone and super-clone

Nikolay A. Peryazeva, Ivan K. Sharankhaevb

a Saint Petersburg State Electrotechnical University, Professor Popov, 5, Saint Petersburg, 197376, Russia
b Institute of Mathematics and Informatics, Buryat State University, Smolin, 24a, Ulan-Ude, 670000, Russia

Abstract: Multi-clones and super-clones are considered in this paper. They are generalizations of clones. To get a super-clone one need to add to a multi-clone the closure condition with respect to solvability of the simplest equation. The condition for identity of multi-clone and super-clone is proved.

Keywords: multi-operation, multi-clone, super-clone, superposition, operation, substitution.

Funding Agency
The work of the second author was supported by the grant of the Buryat State University.


DOI: https://doi.org/10.17516/1997-1397-2018-11-1-97-102

Full text: PDF file (94 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.7
Received: 05.04.2017
Received in revised form: 18.07.2017
Accepted: 28.09.2017
Language:

Citation: Nikolay A. Peryazev, Ivan K. Sharankhaev, “On some sufficient condition for the equality of multi-clone and super-clone”, J. Sib. Fed. Univ. Math. Phys., 11:1 (2018), 97–102

Citation in format AMSBIB
\Bibitem{PerSha18}
\by Nikolay~A.~Peryazev, Ivan~K.~Sharankhaev
\paper On some sufficient condition for the equality of multi-clone and super-clone
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2018
\vol 11
\issue 1
\pages 97--102
\mathnet{http://mi.mathnet.ru/jsfu598}
\crossref{https://doi.org/10.17516/1997-1397-2018-11-1-97-102}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000431379500014}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu598
  • http://mi.mathnet.ru/eng/jsfu/v11/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:371
    Full text:49
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020